MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was just started.The result will be forwarded in a follow up report.
 
Event or Problem Description
It was reported that on (b)(6) 2025, manual ventilation was performed, followed by a switch to automatic ventilation.After approximately two minutes, the atlan a350 alarmed a ventilator failure.No injury was reported.
 
Additional Manufacturer Narrative
The log file was analysed for the investigation.The behaviour described could be reproduced.On the day of the reported event, an implausible pressure difference was detected between the measured pressure values pinsp.And pexsp.According to specification, a safety shutdown was performed due to the detected high pressure on the inspiratory side and an alarm was triggered with "vent fail".The device alarms a ventilator failure with the highest alarm priority acoustically and optically.In this state, manual ventilation can be performed immediately via the manual ventilation bag, spontaneous breathing is also possible.Fresh gas dosing and anaesthetic dosing and monitoring is still possible.Possible causes are a spontaneously increased resistance at the inspiratory port of the breathing system (tube) or moisture in the measuring line of a pressure sensor.The tubes used were therefore tested on a laboratory device.It was not possible to provoke the pneumatic resistance required for a safety shutdown, for example by kinking or twisting the hoses.No moisture could be detected in the measuring lines either.The device was checked on site and no technical failures were found.It was not possible to determine the root cause of the found implausible pressure difference.
 
Event or Problem Description

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23072337
Report Number9611500-2025-00525
Device Sequence Number13196167
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)221213(93)8621500-13
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown